# SDR ASAA2014011112369

- Difficulty date: January 11, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 14,953 hours, 4,546 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SINGLE OPERATION DISPLAYED ON SCRATCH PAD.  RAN QRH.  FIRST TIME RESET. SECOND TIME IT WOULD NOT RESET CONTINUED ON SINGLE FMC OPERATION.  ACFT GROUNDED. RT FMC INOPERATIVE IAW CREW.  TROUBLESHOT RT FMC REF FIM 34-61, TASK 836.  SYSTEM RESET & IS CONSIDERED INTERMITTENT FAULT.  OPS CHECK GOOD.  REF AMM 34-61-00710-801. OK FOR SERVICE.
